# SDR AALA20171127002

- Difficulty date: November 26, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 11,007 hours, 3,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174003
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD PASSENGER CREW DOOR ACCUMULATOR PRESSURE LOW. SERVICED THE DOOR ACCUMULATOR IAW AMM 52-10-00.
